Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Help!

Posted by on Oct. 29, 2015 at 12:49 PM
  • 13 Replies
I have a question about the depo-Provera. I got on depo on September 21st & it stopped my period for the next week but I still had cramping and spotting but it was temporary. I also got the shot while my period was off. Now two weeks after getting depo I decided to have unprotected sex and yes he did ejaculate in me quite a few times. Could it be the depo giving me these symptoms or could I be pregnant?

Symptoms :
Nausea
Acid reflux
Acne
Lower back pain
Tummy cramps and pelvic
Extremely fatigued
Craving (Milk shakes specifically)
Emotional
Dizziness
Headaches
Blurred vision a little
My bladder is alright for now
My boobs only hurt when I push on them
by on Oct. 29, 2015 at 12:49 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
PinkButterfly66
by Member on Oct. 29, 2015 at 1:04 PM

You can definitely get pregnant with the depo shot.   Have you taken a pregnancy test?  According to what I've read, an in home pregnancy test should not be affected by depo.

Siberianlover
by New Member on Oct. 29, 2015 at 1:07 PM
I think I have to wait a few more days before I can actually test.
Azure
by Group Admin on Oct. 29, 2015 at 1:26 PM
1 mom liked this

It sounds to me like you need to find a new version of birth control. I doubt you're pregnant. Good luck!

Leilanis_mommy1
by Member on Oct. 29, 2015 at 1:40 PM
1 mom liked this
I would say depo
Charliesmom2be
by New Member on Oct. 29, 2015 at 5:58 PM
1 mom liked this

I would most certainly go to the doctors because it could be the Depo. My honest opinion on the Depo is it doesn't work as well as the others. I've known a lot of people that actually has gotten pregnant while on the Depo. It wouldn't be my  best choice!

kimikylemama
by Bronze Member on Oct. 29, 2015 at 6:30 PM
I hated depo. I seriously went a whole year with no period and had one single depo shot. I wasn't on any sort of birth control during the whole 9 months after the shot wore off.
mommy211983
by on Oct. 29, 2015 at 6:31 PM
Depo can do a lot to your body. However the only time in my life I didn't get pregnant on purpose was when I was on depo.
Siberianlover
by New Member on Oct. 29, 2015 at 6:49 PM
Yes I can't deal with this whole shot thing.
Siberianlover
by New Member on Oct. 29, 2015 at 6:51 PM
Wow my gynecologist told she didn't like the depo because you can get pregnant on it

Quoting mommy211983: Depo can do a lot to your body. However the only time in my life I didn't get pregnant on purpose was when I was on depo.
mommy211983
by on Oct. 29, 2015 at 6:54 PM
Well what's crazy is the pill never failed me and I've been on it over 10 years.
When I was 21 I decided to try depo. I had sex one time in the entire time I was on it and got pregnant.
I miscarried but I've been pregnant 4 times in my life. The other three were planned so I was off birth control. It's not something I trust at all.


Quoting Siberianlover: Wow my gynecologist told she didn't like the depo because you can get pregnant on it

Quoting mommy211983: Depo can do a lot to your body. However the only time in my life I didn't get pregnant on purpose was when I was on depo.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)